Journal of Integral Equations and Applications

Solutions of Hammerstein Integral Equations via a Variational Principle

Francesca Faraci and Vitaly Moroz

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 15, Number 4 (2003), 385-402.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074983

Digital Object Identifier
doi:10.1216/jiea/1181074983

Mathematical Reviews number (MathSciNet)
MR2058810

Zentralblatt MATH identifier
1060.45006

Citation

Faraci, Francesca; Moroz, Vitaly. Solutions of Hammerstein Integral Equations via a Variational Principle. J. Integral Equations Applications 15 (2003), no. 4, 385--402. doi:10.1216/jiea/1181074983. https://projecteuclid.org/euclid.jiea/1181074983


Export citation

References

  • H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), 620-709.
  • G. Anello and G. Cordaro, An existence and localization theorem for the solutions of a Dirichlet problem, Ann. Polon. Math., to appear.
  • K. C. Chang, Infinite dimensional Morse theory and multiple solution problems, Birkhäuser, Boston, 1993.
  • H. Grunau and G. Sweers, Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions, Math. Ann. 307 (1997), 589-626.
  • H. Hofer, A geometric description of the neighbourhood of a critical point given by the mountain-pass theorem, J. London Math. Soc. 31 (1985), 566-570.
  • V. Kozlov, V. Maz'ya and J. Rossmann, Elliptic boundary value problems in domain with point singularities, Math. Surveys Monographs 52, Amer. Math. Soc., Providence, 1997.
  • M.A. Krasnoselskiĭ, Topological methods in the theory of non-linear integral equations, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956. (Russian)
  • --------, Positive solutions of operator equations, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1962. (Russian)
  • V. Moroz, On the Morse critical groups for indefinite sublinear elliptic problems, Nonlinear Anal. Theory Methods 52 (2003), 1441-1453.
  • V. Moroz and P. Zabreiko, On the Hammerstein equations with natural growth conditions, Z. Anal. Anwendungen 18 (1999), 625-638.
  • P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conf. Ser. in Math, 65 Amer. Math. Soc., Providence, 1986.
  • B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), 401-410.
  • E.H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York, 1966.
  • P. Zabreiko, On the theory of Integral Operators, Thesis, Voronej State University, 1968. (Russian)
  • P. Zabreiko and A. Povolotskii, On the theory of Hammerstein equations, Ukrain. Mat. Zh. 22 (1970), 150-162. (Russian)